# SDR JIKA2016072501

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N247DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT626B
- Aircraft time: 25,959 hours, 21,620 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connecting Rod
- Part number: 2755015017
- Condition: Worn
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH, WHEN THE PILOT SELECTED THE GEAR TO THE DOWN POSITION THE NOSE GEAR DID NOT EXTEND.  THE PILOT NOTIFIED ATC OF THE PROBLEM AND ABORTED THE APPROACH TO TROUBLESHOOT THE DISCREPANCY.  THE PILOT CYCLED THE LANDING GEAR NORMALLY THE NOSE GEAR WOULD NOT EXTEND.  THE PILOT DECLARED AN EMERGENCY, FOLLOWED THE EMERGENCY CHECK LIST AND PERFORMED A MANUAL GEAR EXTENSION.  A 3 GREEN DOWN AND LOCKED, SAFE, INDICATION WAS OBSERVED,  THE PILOT LANDED IN WITHOUT INCIDENT.  MAINTENANCE PLACED THE ACFT ON JACKS AND PERFORMED LANDING GEAR RETRACTION AND EXTENSION SEVERAL TIMES, COULD NOT DUPLICATE THE DISCREPANCY.  FOUND WEAR IN THE NLG DOOR ROD ENDS AND AS A PRECAUTIONARY ACTION R & R ROD ENDS.  LANDING GEAR RETRACTION AND EXTENSION PREFORMED AND NO DISCREPANCY NOTED.  ACFT WAS RELEASED FOR AN OPS CHECK FLIGHT FOR LANDING GEAR RETRACTION AND EXTENSION OPERATION.  CHECK FLIGHT RESULTS WERE NORMAL, NO DISCREPANCIES REPORTED.
